# SDR USAASB97077

- Difficulty date: March 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N374US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22953
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pax Door
- Condition: Not Sealed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHL - FL 378 - FLIGHT RETURNED TO FIELD AT PHL DUE TO THE A/C UNABLE TO PRESSURIZE.  NO EMERGENCY WAS DECLARED AND THE FLGHT LANDED WITHOUT FURTHER INCIDENT.  AFTER LANDING, CAPTIAN ADVISED THAT THE MAIN ENTRY DOOR HAD NOT SEALED PROPERLY.  UPON ARRIVAL, MAINTENANCE FOUND THE FORWARD ENTRY DOOR, AFT SIDE, WAS IMPROPERLY SEATED.  OPERATIONALLY CHECKED DOOR SEVERAL TIMES.  OPS CHECKED GOOD.  INSPECTED DOOR SEALS, FRAME ROLLERS AND CAMS.  ALL CHECKED GOOD.  SUBSEQUENTLY, THE FORWARD ENTRY DOOR WAS RIGGED.  (M)
